JournalszaaVol. 40, No. 3pp. 303–311

Uniform regularity for the isentropic Hall-MHD system

  • Jishan Fan

    Nanjing Forestry University, China
  • Yong Zhou

    Sun Yat-Sen University, Zhuhai, China
Uniform regularity for the isentropic Hall-MHD system cover
Download PDF

A subscription is required to access this article.

Abstract

In this manuscript, we consider the compressible Hall-MHD system, which is a mathematical model to describe magnetic reconnection in space plasmas, star formation, neutron stars, and geo-dynamics. In the system, there are two viscosity constants and a resistivity coefficient. Uniform regularity for the compressible isentropic Hall-MHD system is established in terms of these coefficients.

Cite this article

Jishan Fan, Yong Zhou, Uniform regularity for the isentropic Hall-MHD system. Z. Anal. Anwend. 40 (2021), no. 3, pp. 303–311

DOI 10.4171/ZAA/1686